| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4: unk, a5: unk, a6: unk, h6 - work order search: no similar complaint was reported for units within the same lot.Claim #: (b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 12.6mm vticm5_12.6 implantable collamer lens, -09.50/+1.5/069 (sphere/cylinder/axis).During the same surgery due to the lens became stuck in the cartridge and was torn/broken during injection/delivery into the patients left eye (os).There was no patient injury.The lens was replaced with another same model/length lens at a later date and the problem was resolved.The cause of the event was unknown.